Alert archive / California / Wind Advisories in 2011
Wind Advisory 30, NWS Hanford, CA
NWS Hanford, CA issued this wind advisory at May 24, 2011, 1:41 PM PDT. It took effect at May 25, 2011, 2:00 PM PDT. It was in force for 4 days.
The area
The counties it named.
The facts
- Issued
- May 24, 2011, 1:41 PM PDT (20:41 UTC)
- In effect from
- May 25, 2011, 2:00 PM PDT
- Expired
- May 29, 2011, 9:00 PM PDT
- In force
- 4 days
- Issued by
- NWS Hanford, CA
The text
As transmitted, in the capitals the NWS used until 2016.
336 WWUS76 KHNX 242041 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 141 PM PDT TUE MAY 24 2011 ...GUSTY WINDS TO AFFECT THE KERN COUNTY MOUNTAINS AND DESERT... CAZ095-098-099-250500- /O.NEW.KHNX.WI.Y.0030.110525T2100Z-110526T1200Z/ KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- 141 PM PDT TUE MAY 24 2011 ...WIND ADVISORY IN EFFECT FROM 2 PM WEDNESDAY TO 5 AM PDT THURSDAY... THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 2 PM WEDNESDAY TO 5 AM PDT THURSDAY FOR THE KERN COUNTY MOUNTAINS AND DESERTS. * WINDS: WESTERLY WINDS 25 TO 40 MPH WITH GUSTS TO 55 MPH WILL BE POSSIBLE...MAINLY THROUGH AND BELOW PASSES AND CANYONS...SUCH AS TEHACHAPI AND WALKER PASSES AND JAWBONE CANYON. * TIMING: WINDS WILL INCREASE DURING THE AFTERNOON WEDNESDAY WITH STRONG GUSTS CONTINUING INTO EARLY THURSDAY MORNING. * LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB... MOJAVE...RIDGECREST...TEHACHAPI...LAKE ISABELLA. * IMPACTS: TRAFFIC ALONG U.S. 395 AND HIGHWAYS 58 AND 14 WILL BE SUSCEPTIBLE TO STRONG WIND GUSTS ESPECIALLY THROUGH AND BELOW THE PASSES AND CANYONS. BLOWING DUST AND SAND WILL ALSO BE POSSIBLE WHICH COULD LIMIT VISIBILITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ DCH WEATHER.GOV/HANFORD
18 follow-up statements
840 WWUS76 KHNX 250400 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 900 PM PDT TUE MAY 24 2011 ...GUSTY WINDS TO AFFECT THE KERN COUNTY MOUNTAINS AND DESERTS... CAZ095-098-099-251600- /O.CON.KHNX.WI.Y.0030.110525T2100Z-110526T1200Z/ KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- 900 PM PDT TUE MAY 24 2011 ...WIND ADVISORY REMAINS IN EFFECT FROM 2 PM WEDNESDAY TO 5 AM PDT THURSDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 2 PM WEDNESDAY TO 5 AM PDT THURSDAY FOR THE KERN COUNTY MOUNTAINS AND DESERTS. * WINDS: WESTERLY WINDS 25 TO 40 MPH WITH GUSTS TO 55 MPH WILL BE POSSIBLE...MAINLY THROUGH AND BELOW PASSES AND CANYONS... SUCH AS TEHACHAPI AND WALKER PASSES AND JAWBONE CANYON. * TIMING: WINDS WILL INCREASE DURING THE AFTERNOON WEDNESDAY WITH STRONG GUSTS CONTINUING INTO EARLY THURSDAY MORNING. * LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB... MOJAVE...RIDGECREST...TEHACHAPI...LAKE ISABELLA...KERNVILLE. * IMPACTS: TRAFFIC ALONG U.S. 395 AND HIGHWAYS 58 AND 14 WILL BE SUSCEPTIBLE TO STRONG WIND GUSTS ESPECIALLY THROUGH AND BELOW THE PASSES AND CANYONS. BLOWING DUST AND SAND WILL ALSO BE POSSIBLE WHICH COULD LIMIT VISIBILITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ SANGER WEATHER.GOV/HANFORD
209 WWUS76 KHNX 251544 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 844 AM PDT WED MAY 25 2011 ...GUSTY WINDS TO AFFECT THE KERN COUNTY MOUNTAINS AND DESERTS... CAZ095-098-099-252345- /O.CON.KHNX.WI.Y.0030.110525T2100Z-110526T1200Z/ KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- 844 AM PDT WED MAY 25 2011 ...WIND ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 5 AM PDT THURSDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 5 AM PDT THURSDAY FOR THE KERN COUNTY MOUNTAINS AND DESERTS. * WINDS: WESTERLY WINDS 25 TO 40 MPH WITH GUSTS TO 55 MPH WILL BE POSSIBLE...MAINLY THROUGH AND BELOW PASSES AND CANYONS... SUCH AS TEHACHAPI AND WALKER PASSES AND JAWBONE CANYON. * TIMING: WINDS WILL INCREASE DURING THE AFTERNOON WEDNESDAY WITH STRONG GUSTS CONTINUING INTO EARLY THURSDAY MORNING. * LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB... MOJAVE...RIDGECREST...TEHACHAPI...LAKE ISABELLA * IMPACTS: TRAFFIC ALONG U.S. 395 AND HIGHWAYS 58 AND 14 WILL BE SUSCEPTIBLE TO STRONG WIND GUSTS ESPECIALLY THROUGH AND BELOW THE PASSES AND CANYONS. BLOWING DUST AND SAND WILL ALSO BE POSSIBLE WHICH COULD LIMIT VISIBILITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ MV WEATHER.GOV/HANFORD
640 WWUS76 KHNX 252100 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 200 PM PDT WED MAY 25 2011 ...GUSTY WINDS TO AFFECT THE KERN COUNTY MOUNTAINS AND DESERTS... CAZ095-098-099-260500- /O.EXT.KHNX.WI.Y.0030.000000T0000Z-110527T1200Z/ KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- 200 PM PDT WED MAY 25 2011 ...WIND ADVISORY NOW IN EFFECT UNTIL 5 AM PDT FRIDAY... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 5 AM PDT FRIDAY FOR THE KERN COUNTY MOUNTAINS AND DESERTS. * WINDS: WESTERLY WINDS 25 TO 40 MPH WITH GUSTS TO 55 MPH WILL BE POSSIBLE...MAINLY THROUGH AND BELOW PASSES AND CANYONS... SUCH AS THE TEHACHAPI AND WALKER PASSES AND JAWBONE CANYON. * TIMING: WINDS WILL INCREASE THIS AFTERNOON WITH STRONG GUSTS CONTINUING INTO EARLY THURSDAY MORNING. WINDS WILL DIMINISH SOME TOWARD DAYBREAK...BUT INCREASE AGAIN THURSDAY AFTERNOON AND THURSDAY NIGHT. * LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB... MOJAVE...RIDGECREST...TEHACHAPI...LAKE ISABELLA...KERNVILLE. * IMPACTS: TRAFFIC ALONG U.S. 395 AND HIGHWAYS 58 AND 14 WILL BE SUSCEPTIBLE TO STRONG WIND GUSTS ESPECIALLY THROUGH AND BELOW THE PASSES AND CANYONS. BLOWING DUST AND SAND ALSO WILL BE POSSIBLE WHICH COULD LIMIT VISIBILITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ SANGER WEATHER.GOV/HANFORD
124 WWUS76 KHNX 260430 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 930 PM PDT WED MAY 25 2011 ...GUSTY WINDS TO AFFECT THE KERN COUNTY MOUNTAINS AND DESERTS... CAZ095-098-099-261300- /O.CON.KHNX.WI.Y.0030.000000T0000Z-110527T1200Z/ KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- 930 PM PDT WED MAY 25 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT FRIDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT FRIDAY FOR THE KERN COUNTY MOUNTAINS AND DESERTS. * WINDS: WESTERLY WINDS 25 TO 40 MPH WITH GUSTS TO 55 MPH WILL BE POSSIBLE...MAINLY THROUGH AND BELOW PASSES AND CANYONS... SUCH AS THE TEHACHAPI AND WALKER PASSES AND JAWBONE CANYON. * TIMING: WINDS WILL INCREASE THIS EVENING WITH STRONG GUSTS CONTINUING INTO EARLY THURSDAY MORNING. WINDS WILL DIMINISH SOME TOWARD DAYBREAK...BUT INCREASE AGAIN THURSDAY AFTERNOON AND THURSDAY NIGHT. * LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB... MOJAVE...RIDGECREST...TEHACHAPI...LAKE ISABELLA...KERNVILLE. * IMPACTS: TRAFFIC ALONG U.S. 395 AND HIGHWAYS 58 AND 14 WILL BE SUSCEPTIBLE TO STRONG WIND GUSTS ESPECIALLY THROUGH AND BELOW THE PASSES AND CANYONS. BLOWING DUST AND SAND ALSO WILL BE POSSIBLE WHICH COULD LIMIT VISIBILITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ SANGER WEATHER.GOV/HANFORD
118 WWUS76 KHNX 261234 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 534 AM PDT THU MAY 26 2011 ...GUSTY WINDS TO AFFECT THE KERN COUNTY MOUNTAINS AND DESERTS... CAZ095-098-099-262100- /O.CON.KHNX.WI.Y.0030.000000T0000Z-110527T1200Z/ KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- 534 AM PDT THU MAY 26 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT FRIDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT FRIDAY FOR THE KERN COUNTY MOUNTAINS AND DESERTS. * WINDS: WESTERLY WINDS 25 TO 40 MPH WITH GUSTS TO 55 MPH WILL BE POSSIBLE...MAINLY THROUGH AND BELOW PASSES AND CANYONS... SUCH AS THE TEHACHAPI AND WALKER PASSES AND JAWBONE CANYON. * TIMING: WINDS WILL CONTINUE TODAY WITH STRONG GUSTS CONTINUING THROUGH TONIGHT. * LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB... MOJAVE...RIDGECREST...TEHACHAPI...LAKE ISABELLA * IMPACTS: TRAFFIC ALONG U.S. 395 AND HIGHWAYS 58 AND 14 WILL BE SUSCEPTIBLE TO STRONG WIND GUSTS ESPECIALLY THROUGH AND BELOW THE PASSES AND CANYONS. BLOWING DUST AND SAND ALSO WILL BE POSSIBLE WHICH COULD LIMIT VISIBILITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ DS WEATHER.GOV/HANFORD
603 WWUS76 KHNX 262042 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 142 PM PDT THU MAY 26 2011 ...GUSTY WINDS TO AFFECT THE KERN COUNTY MOUNTAINS AND DESERT... CAZ095-098-099-270430- /O.EXT.KHNX.WI.Y.0030.000000T0000Z-110528T1200Z/ KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- 142 PM PDT THU MAY 26 2011 ...WIND ADVISORY NOW IN EFFECT UNTIL 5 AM PDT SATURDAY... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 5 AM PDT SATURDAY FOR THE KERN COUNTY MOUNTAINS AND DESERT. * WINDS: WESTERLY WINDS 25 TO 40 MPH WITH GUSTS TO 55 MPH WILL BE POSSIBLE...MAINLY THROUGH AND BELOW PASSES AND CANYONS... SUCH AS THE TEHACHAPI AND WALKER PASSES AND JAWBONE CANYON. * TIMING: WINDS WILL CONTINUE TODAY WITH STRONG GUSTS CONTINUING THROUGH TONIGHT. WINDS ARE EXPECTED TO BRIEFLY SUBSIDE FRIDAY MORNING...AND INCREASE AGAIN FRIDAY AFTERNOON AND FRIDAY NIGHT. * LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB... MOJAVE...RIDGECREST...TEHACHAPI...LAKE ISABELLA * IMPACTS: TRAFFIC ALONG U.S. 395 AND HIGHWAYS 58 AND 14 WILL BE SUSCEPTIBLE TO STRONG WIND GUSTS ESPECIALLY THROUGH AND BELOW THE PASSES AND CANYONS. BLOWING DUST AND SAND ALSO WILL BE POSSIBLE WHICH COULD LIMIT VISIBILITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ BSO WEATHER.GOV/HANFORD
669 WWUS76 KHNX 270430 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 930 PM PDT THU MAY 26 2011 ...GUSTY WINDS TO AFFECT THE KERN COUNTY MOUNTAINS AND DESERT... CAZ095-098-099-271300- /O.CON.KHNX.WI.Y.0030.000000T0000Z-110528T1200Z/ KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- 930 PM PDT THU MAY 26 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SATURDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SATURDAY FOR THE KERN COUNTY MOUNTAINS AND DESERTS. * WINDS: WESTERLY WINDS 25 TO 40 MPH WITH GUSTS TO 55 MPH WILL BE POSSIBLE...MAINLY THROUGH AND BELOW PASSES AND CANYONS... SUCH AS THE TEHACHAPI AND WALKER PASSES AND JAWBONE CANYON. * TIMING: WINDS WILL CONTINUE TODAY WITH STRONG GUSTS CONTINUING THROUGH TONIGHT. WINDS ARE EXPECTED TO BRIEFLY SUBSIDE FRIDAY MORNING...AND INCREASE AGAIN FRIDAY AFTERNOON AND FRIDAY NIGHT. * LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB... MOJAVE...RIDGECREST...TEHACHAPI...LAKE ISABELLA * IMPACTS: TRAFFIC ALONG U.S. 395 AND HIGHWAYS 58 AND 14 WILL BE SUSCEPTIBLE TO STRONG WIND GUSTS ESPECIALLY THROUGH AND BELOW THE PASSES AND CANYONS. BLOWING DUST AND SAND ALSO WILL BE POSSIBLE WHICH COULD LIMIT VISIBILITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ MOLINA WEATHER.GOV/HANFORD
714 WWUS76 KHNX 271119 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 419 AM PDT FRI MAY 27 2011 CAZ095-098-099-271900- /O.CON.KHNX.WI.Y.0030.000000T0000Z-110528T1200Z/ KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- 419 AM PDT FRI MAY 27 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SATURDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SATURDAY FOR THE KERN COUNTY MOUNTAINS AND DESERTS. * WINDS: WEST TO SOUTHWEST 25 TO 35 MPH WITH GUSTS TO 50 MPH. GUSTS COULD REACH 55 MPH OR MORE THROUGH AND BELOW WIND FAVORED CANYONS SUCH AS JAWBONE AND INDIAN WELLS. * TIMING: WINDS WILL CONTINUE THROUGH AT LEAST EARLY SATURDAY. WINDS WILL PICK UP AGAIN SATURDAY AFTERNOON AND CONTINUE INTO SUNDAY...AND THIS ADVISORY WILL LIKELY BE EXTENDED. * LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB... MOJAVE...TEHACHAPI...LAKE ISABELLA...INYOKERN...RIDGECREST. * IMPACTS: HIGH PROFILE VEHICLES SUCH AS CAMPERS AND TRAILERS WILL BE VULNERABLE TO STRONG CROSS WINDS...ESPECIALLY ON HIGHWAYS 58...14...AND U.S. 395. AREAS OF BLOWING DUST AND SAND ARE POSSIBLE WHICH COULD LIMIT VISIBILITY AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. TRAVELERS...ESPECIALLY ACROSS THE HIGH DESERTS...SHOULD KEEP ABREAST OF THE LATEST WIND FORECAST THROUGH THE LONG MEMORIAL DAY WEEKEND. && $$ BINGHAM WEATHER.GOV/HANFORD
594 WWUS76 KHNX 271858 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 1158 AM PDT FRI MAY 27 2011 CAZ095-098-099-280000- /O.CON.KHNX.WI.Y.0030.000000T0000Z-110528T1200Z/ KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- 1158 AM PDT FRI MAY 27 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SATURDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SATURDAY FOR THE KERN COUNTY MOUNTAINS AND DESERTS. * WINDS: WEST TO SOUTHWEST 25 TO 35 MPH WITH GUSTS TO 50 MPH. GUSTS COULD REACH 55 MPH OR MORE THROUGH AND BELOW WIND FAVORED CANYONS SUCH AS JAWBONE AND INDIAN WELLS. * TIMING: WINDS WILL CONTINUE THROUGH AT LEAST EARLY SATURDAY. WINDS WILL PICK UP AGAIN SATURDAY AFTERNOON AND CONTINUE INTO SUNDAY...AND THIS ADVISORY WILL LIKELY BE EXTENDED. * LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB... MOJAVE...RIDGECREST...INYOKERN...TEHACHAPI...LAKE ISABELLA * IMPACTS: HIGH PROFILE VEHICLES SUCH AS CAMPERS AND TRAILERS WILL BE VULNERABLE TO STRONG CROSS WINDS...ESPECIALLY ON HIGHWAYS 58...14...AND U.S. 395. AREAS OF BLOWING DUST AND SAND ARE POSSIBLE WHICH COULD LIMIT VISIBILITY AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. TRAVELERS...ESPECIALLY ACROSS THE HIGH DESERTS...SHOULD KEEP ABREAST OF THE LATEST WIND FORECAST THROUGH THE LONG MEMORIAL DAY WEEKEND. && $$ BEAN WEATHER.GOV/HANFORD
501 WWUS76 KHNX 272032 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 132 PM PDT FRI MAY 27 2011 CAZ095-098-099-280430- /O.EXT.KHNX.WI.Y.0030.000000T0000Z-110529T1200Z/ KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- 132 PM PDT FRI MAY 27 2011 ...WIND ADVISORY NOW IN EFFECT UNTIL 5 AM PDT SUNDAY... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 5 AM PDT SUNDAY FOR THE KERN COUNTY MOUNTAINS AND DESERTS. * WINDS: WEST TO SOUTHWEST 25 TO 35 MPH WITH GUSTS TO 50 MPH. GUSTS COULD REACH 55 MPH OR MORE THROUGH AND BELOW WIND FAVORED CANYONS SUCH AS JAWBONE AND INDIAN WELLS. * TIMING: WINDS WILL CONTINUE THROUGH AT LEAST EARLY SATURDAY. WINDS WILL PICK UP AGAIN SATURDAY AFTERNOON AND CONTINUE INTO SUNDAY...AND THIS ADVISORY WILL LIKELY BE EXTENDED. * LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB... MOJAVE...RIDGECREST...TEHACHAPI...LAKE ISABELLA * IMPACTS: HIGH PROFILE VEHICLES SUCH AS CAMPERS AND TRAILERS WILL BE VULNERABLE TO STRONG CROSS WINDS...ESPECIALLY ON HIGHWAYS 58...14...AND U.S. 395. AREAS OF BLOWING DUST AND SAND ARE POSSIBLE WHICH COULD LIMIT VISIBILITY AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. TRAVELERS...ESPECIALLY ACROSS THE HIGH DESERTS...SHOULD KEEP ABREAST OF THE LATEST WIND FORECAST THROUGH THE LONG MEMORIAL DAY WEEKEND. && $$ BSO WEATHER.GOV/HANFORD
333 WWUS76 KHNX 280421 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 921 PM PDT FRI MAY 27 2011 CAZ095-098-099-281230- /O.CON.KHNX.WI.Y.0030.000000T0000Z-110529T1200Z/ KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- 921 PM PDT FRI MAY 27 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SUNDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SUNDAY FOR THE KERN COUNTY MOUNTAINS AND DESERTS. * WINDS: WEST TO SOUTHWEST 25 TO 35 MPH WITH GUSTS TO 50 MPH. GUSTS COULD REACH 55 MPH OR MORE THROUGH AND BELOW WIND FAVORED CANYONS SUCH AS JAWBONE AND INDIAN WELLS. * TIMING: WINDS WILL CONTINUE THROUGH AT LEAST EARLY SATURDAY. WINDS WILL PICK UP AGAIN SATURDAY AFTERNOON AND CONTINUE INTO SUNDAY...AND THIS ADVISORY WILL LIKELY BE EXTENDED. * LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB... MOJAVE...RIDGECREST...TEHACHAPI...LAKE ISABELLA * IMPACTS: HIGH PROFILE VEHICLES SUCH AS CAMPERS AND TRAILERS WILL BE VULNERABLE TO STRONG CROSS WINDS...ESPECIALLY ON HIGHWAYS 58...14...AND U.S. 395. AREAS OF BLOWING DUST AND SAND ARE POSSIBLE WHICH COULD LIMIT VISIBILITY AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. TRAVELERS...ESPECIALLY ACROSS THE HIGH DESERTS...SHOULD KEEP ABREAST OF THE LATEST WIND FORECAST THROUGH THE LONG MEMORIAL DAY WEEKEND. && $$ DURFEE WEATHER.GOV/HANFORD
246 WWUS76 KHNX 281234 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 534 AM PDT SAT MAY 28 2011 CAZ095-098-099-282045- /O.CON.KHNX.WI.Y.0030.000000T0000Z-110529T1200Z/ KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- 534 AM PDT SAT MAY 28 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SUNDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SUNDAY FOR THE KERN COUNTY MOUNTAINS AND DESERTS. * WINDS: WEST TO SOUTHWEST 25 TO 35 MPH WITH GUSTS TO 50 MPH. GUSTS COULD REACH 55 MPH OR MORE THROUGH AND BELOW WIND FAVORED CANYONS SUCH AS JAWBONE AND INDIAN WELLS. * TIMING: WINDS WILL CONTINUE THROUGH AT LEAST EARLY SUNDAY. WINDS WILL PICK UP AGAIN SATURDAY AFTERNOON AND CONTINUE INTO SUNDAY...AND THIS ADVISORY WILL LIKELY BE EXTENDED. * LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB... MOJAVE...RIDGECREST...TEHACHAPI...LAKE ISABELLA * IMPACTS: HIGH PROFILE VEHICLES SUCH AS CAMPERS AND TRAILERS WILL BE VULNERABLE TO STRONG CROSS WINDS...ESPECIALLY ON HIGHWAYS 58...14...AND U.S. 395. AREAS OF BLOWING DUST AND SAND ARE POSSIBLE WHICH COULD LIMIT VISIBILITY AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. TRAVELERS...ESPECIALLY ACROSS THE HIGH DESERTS...SHOULD KEEP ABREAST OF THE LATEST WIND FORECAST THROUGH THE LONG MEMORIAL DAY WEEKEND. && $$ JDB WEATHER.GOV/HANFORD
521 WWUS76 KHNX 282027 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 127 PM PDT SAT MAY 28 2011 CAZ095-098-099-290500- /O.EXT.KHNX.WI.Y.0030.000000T0000Z-110530T0400Z/ KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- 127 PM PDT SAT MAY 28 2011 ...WIND ADVISORY NOW IN EFFECT UNTIL 9 PM PDT SUNDAY... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 9 PM PDT SUNDAY FOR THE KERN COUNTY MOUNTAINS AND DESERTS. * WINDS: WEST TO SOUTHWEST 25 TO 35 MPH WITH GUSTS TO 50 MPH. GUSTS COULD REACH 55 MPH OR MORE THROUGH AND BELOW WIND FAVORED CANYONS SUCH AS JAWBONE AND INDIAN WELLS. * TIMING: STRONG WINDS WILL CONTINUE THROUGH AT LEAST SUNDAY AFTERNOON AND SLOWLY DECREASE SUNDAY NIGHT. * LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB... MOJAVE...RIDGECREST...TEHACHAPI...LAKE ISABELLA * IMPACTS: HIGH PROFILE VEHICLES SUCH AS CAMPERS AND TRAILERS WILL BE VULNERABLE TO STRONG CROSS WINDS...ESPECIALLY ON HIGHWAYS 58...14...AND U.S. 395. AREAS OF BLOWING DUST AND SAND ARE POSSIBLE WHICH COULD LIMIT VISIBILITY AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. TRAVELERS...ESPECIALLY ACROSS THE HIGH DESERTS...SHOULD KEEP ABREAST OF THE LATEST WIND FORECAST THROUGH THE LONG MEMORIAL DAY WEEKEND. && $$ DS WEATHER.GOV/HANFORD
439 WWUS76 KHNX 290439 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 939 PM PDT SAT MAY 28 2011 CAZ095-098-099-291145- /O.CON.KHNX.WI.Y.0030.000000T0000Z-110530T0400Z/ KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- 939 PM PDT SAT MAY 28 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT SUNDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT SUNDAY FOR THE KERN COUNTY MOUNTAINS AND DESERTS. * WINDS: WEST TO SOUTHWEST 25 TO 35 MPH WITH GUSTS TO 50 MPH. GUSTS COULD REACH 55 MPH OR MORE THROUGH AND BELOW WIND FAVORED CANYONS SUCH AS JAWBONE AND INDIAN WELLS. * TIMING: STRONG WINDS WILL CONTINUE THROUGH AT LEAST SUNDAY AFTERNOON AND SLOWLY DECREASE SUNDAY NIGHT. * LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB... MOJAVE...RIDGECREST...TEHACHAPI...LAKE ISABELLA * IMPACTS: HIGH PROFILE VEHICLES SUCH AS CAMPERS AND TRAILERS WILL BE VULNERABLE TO STRONG CROSS WINDS...ESPECIALLY ON HIGHWAYS 58...14...AND U.S. 395. AREAS OF BLOWING DUST AND SAND ARE POSSIBLE WHICH COULD LIMIT VISIBILITY AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. TRAVELERS...ESPECIALLY ACROSS THE HIGH DESERTS...SHOULD KEEP ABREAST OF THE LATEST WIND FORECAST THROUGH THE LONG MEMORIAL DAY WEEKEND. && $$ BINGHAM WEATHER.GOV/HANFORD
727 WWUS76 KHNX 290911 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 211 AM PDT SUN MAY 29 2011 CAZ095-098-099-291800- /O.CON.KHNX.WI.Y.0030.000000T0000Z-110530T0400Z/ KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- 211 AM PDT SUN MAY 29 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING FOR THE KERN COUNTY MOUNTAINS AND DESERTS. * WINDS: WEST TO SOUTHWEST 25 TO 35 MPH WITH GUSTS TO 50 MPH. GUSTS COULD REACH 55 MPH OR MORE THROUGH AND BELOW WIND FAVORED CANYONS SUCH AS JAWBONE AND INDIAN WELLS. * TIMING: STRONG WINDS WILL CONTINUE THROUGH THIS AFTERNOON AND SLOWLY DECREASE TONIGHT. * LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB... MOJAVE...RIDGECREST...TEHACHAPI...LAKE ISABELLA * IMPACTS: HIGH PROFILE VEHICLES SUCH AS CAMPERS AND TRAILERS WILL BE VULNERABLE TO STRONG CROSS WINDS...ESPECIALLY ON HIGHWAYS 58...14...AND U.S. 395. AREAS OF BLOWING DUST AND SAND ARE POSSIBLE WHICH COULD LIMIT VISIBILITY AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. TRAVELERS...ESPECIALLY ACROSS THE HIGH DESERTS...SHOULD KEEP ABREAST OF THE LATEST WIND FORECAST THROUGH THE LONG MEMORIAL DAY WEEKEND. && $$ BARLOW WEATHER.GOV/HANFORD
987 WWUS76 KHNX 291739 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 1039 AM PDT SUN MAY 29 2011 CAZ095-098-099-300100- /O.CON.KHNX.WI.Y.0030.000000T0000Z-110530T0400Z/ KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- 1039 AM PDT SUN MAY 29 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING FOR THE KERN COUNTY MOUNTAINS AND DESERTS. * WINDS: WEST TO SOUTHWEST 25 TO 35 MPH WITH GUSTS TO 50 MPH. GUSTS COULD REACH 55 MPH OR MORE THROUGH AND BELOW WIND FAVORED CANYONS SUCH AS JAWBONE AND INDIAN WELLS. * TIMING: STRONG WINDS WILL CONTINUE THROUGH THIS AFTERNOON AND SLOWLY DECREASE TONIGHT. * LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB... MOJAVE...RIDGECREST...TEHACHAPI...LAKE ISABELLA * IMPACTS: HIGH PROFILE VEHICLES SUCH AS CAMPERS AND TRAILERS WILL BE VULNERABLE TO STRONG CROSS WINDS...ESPECIALLY ON HIGHWAYS 58...14...AND U.S. 395. AREAS OF BLOWING DUST AND SAND ARE POSSIBLE WHICH COULD LIMIT VISIBILITY AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. TRAVELERS...ESPECIALLY ACROSS THE HIGH DESERTS...SHOULD KEEP ABREAST OF THE LATEST WIND FORECAST THROUGH THE LONG MEMORIAL DAY WEEKEND. && $$ DS WEATHER.GOV/HANFORD
962 WWUS76 KHNX 300122 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 622 PM PDT SUN MAY 29 2011 CAZ095-098-099-300400- /O.CON.KHNX.WI.Y.0030.000000T0000Z-110530T0400Z/ KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- 622 PM PDT SUN MAY 29 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING FOR THE KERN COUNTY MOUNTAINS AND DESERTS. * WINDS: WEST TO SOUTHWEST 25 TO 35 MPH WITH GUSTS TO 50 MPH. GUSTS COULD REACH 55 MPH OR MORE THROUGH AND BELOW WIND FAVORED CANYONS SUCH AS JAWBONE AND INDIAN WELLS. * TIMING: STRONG WINDS WILL CONTINUE THROUGH THIS EARLY THIS EVENING THEN SLOWLY DECREASE TONIGHT. * LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB... MOJAVE...RIDGECREST...TEHACHAPI...LAKE ISABELLA * IMPACTS: HIGH PROFILE VEHICLES SUCH AS CAMPERS AND TRAILERS WILL BE VULNERABLE TO STRONG CROSS WINDS...ESPECIALLY ON HIGHWAYS 58...14...AND U.S. 395. AREAS OF BLOWING DUST AND SAND ARE POSSIBLE WHICH COULD LIMIT VISIBILITY AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. TRAVELERS...ESPECIALLY ACROSS THE HIGH DESERTS...SHOULD KEEP ABREAST OF THE LATEST WIND FORECAST THROUGH THE LONG MEMORIAL DAY WEEKEND. && $$ BINGHAM WEATHER.GOV/HANFORD
476 WWUS76 KHNX 300352 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 852 PM PDT SUN MAY 29 2011 CAZ095-098-099-300500- /O.EXP.KHNX.WI.Y.0030.000000T0000Z-110530T0400Z/ KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- 852 PM PDT SUN MAY 29 2011 ...WIND ADVISORY WILL EXPIRE AT 9 PM PDT THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 9 PM PDT THIS EVENING FOR THE KERN COUNTY MOUNTAINS AND DESERTS. WINDS HAVE DIMINISHED SINCE LATE THIS AFTERNOON. HOWEVER WEST TO NORTHWEST WINDS 25 TO 35 MPH WILL CONTINUE THE REMAINDER OF THE EVENING...MAINLY BELOW PASSES AND CANYONS. $$ BINGHAM WEATHER.GOV/HANFORD
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hanford, CA wrote its last area forecast discussion before this wind advisory went out at May 24, 10:41 AM PDT, 3 hours earlier.
Area forecast discussion, May 24, 10:41 AM PDT, 3 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA 1041 AM PDT TUE MAY 24 2011 .SYNOPSIS... WEAK UPPER LEVEL RIDGING IS PRODUCING MOSTLY CLEAR SKIES AND WARMING TEMPERATURES THROUGHOUT THE CENTRAL CALIFORNIA AREA. && .DISCUSSION... 24 HOUR TRENDS ARE HOLDING STEADY TODAY. WE ARE EXPECTING TEMPERATURES TO BEGIN TO RISE OVER THE NEXT COUPLE OF DAYS AS A WEAK UPPER RIDGE WILL MOVE IN. MOSTLY CLEAR SKIES ARE EXPECTED OVER THE NEXT COUPLE OF DAYS WITH THE RIDGE. AN E PAC LOW CENTER WILL MOVE ONSHORE INTO THE PAC NW ON WED PM AND INTO THURSDAY. INCREASING CLOUDS ON WED WITH POSSIBLE SHOWERS WED PM INTO THURS AM WITH THE FRONTAL PASSAGE. RIDGE BUILDS BACK IN WITH ANOTHER WARM UP BY THE END OF THE WEEK. ANOTHER LOW PRESSURE TROUGH IS EXPECTED LATE IN THE WEEKEND AND INTO EARLY NEXT WEEK WITH ANOTHER COOL DOWN EXPECTED. NO UPDATES PLANNED && .AVIATION... VFR CONDITIONS CAN BE EXPECTED ACROSS THE CENTRAL CALIFORNIA INTERIOR THROUGH 12Z WEDNESDAY...THEN INCREASING CLOUDS WILL LEAD TO SOME MOUNTAIN OBSCURATIONS ACROSS THE SOUTHERN SIERRA AROUND YOSEMITE THROUGH 18Z WEDNESDAY. && .AIR QUALITY ISSUES... NONE. && .HNX WATCHES/WARNINGS/ADVISORIES... NONE. && PUBLIC...JDB AVN/FW...DCH SYNOPSIS...WP WEATHER.GOV/HANFORD
Hazardous weather outlook, May 23, 5:09 PM PDT, 20 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA 509 PM PDT MON MAY 23 2011 CAZ095-098-099-240700- KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- 509 PM PDT MON MAY 23 2011 ...GUSTY WINDS TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE KERN COUNTY MOUNTAINS AND DESERTS. .DAY ONE...TONIGHT A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT. WIND GUSTS UP TO 50 MPH ARE POSSIBLE BELOW THE PASSES AND CANYONS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED. WEATHER SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT OR UNUSUAL CONDITIONS TO THE NATIONAL WEATHER SERVICE. WP
Nearby
Wind Advisories in California, 2011Every wind advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.